Tylenol Acetaminophen for Ages 2-11, Stage 2, Grape Flavor, Oral Suspension Liquid - 4oz

Tylenol Acetaminophen for Ages 2-11, Stage 2, Grape Flavor, Oral Suspension Liquid  - 4oz

Tylenol Acetaminophen for Ages 2-11, Stage 2, Grape Flavor, Oral Suspension Liquid - 4oz

  • SKU: 10005652
  • UPC: N00045029604/U300450296047
  • Size: 4 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Tylenol Acetaminophen for Ages 2-11, Stage 2, Grape Flavor, Oral Suspension Liquid - 4oz

Fever Reducer/Pain Reliever. Pediatricians' first choice. Alcohol free. Aspirin free. Ibuprofen free. Stage 2: For ages 2+ years. Children's Liquids - When your child is ready to drink from a cup.

Please see Manufacturer's Directions for Use Instructions *

Temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches. Temporarily relieves fever.

Shake well before using. Find right dose. If possible, use weight to dose; otherwise use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Only use enclosed measuring cup. Under 24 lbs (Under 2 Yrs): Call a doctor. 24-35 lbs (2-3 Years): 1 tsp. 36-47 lbs (4-5 Years): 1-1/2 tsp. 48-59 lbs (6-8 Years): 2 tsp. 60-71 lbs (9-10 Years): 2-1/2 tsp. 75-95 lbs (11 Yrs): 3 tsp. Attention: Specifically designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use with any other dosing device. Store at room temperature.

Active Ingredient (in each 5 ml = 1 teaspoon): Acetaminophen (160 mg). Inactive Ingredients: Butylparaben, Cellulose, Citric Acid, Corn Syrup, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Xanthan Gum.

Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts more than 3 days. Keep out of the reach of children. Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of accidental overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if bottle wrap, or foil inner seal imprinted Safety Seal is broken or missing.